Show/Hide Menu
Hide/Show Apps
Logout
Türkçe
Türkçe
Search
Search
Login
Login
OpenMETU
OpenMETU
About
About
Open Science Policy
Open Science Policy
Open Access Guideline
Open Access Guideline
Postgraduate Thesis Guideline
Postgraduate Thesis Guideline
Communities & Collections
Communities & Collections
Help
Help
Frequently Asked Questions
Frequently Asked Questions
Guides
Guides
Thesis submission
Thesis submission
MS without thesis term project submission
MS without thesis term project submission
Publication submission with DOI
Publication submission with DOI
Publication submission
Publication submission
Supporting Information
Supporting Information
General Information
General Information
Copyright, Embargo and License
Copyright, Embargo and License
Contact us
Contact us
The number of irreducible polynomials over finite fields with vanishing trace and reciprocal trace
Date
2022-08-01
Author
Çakıroğlu, Yağmur
Yayla, Oğuz
Yılmaz, Emrah Sercan
Metadata
Show full item record
This work is licensed under a
Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License
.
Item Usage Stats
213
views
0
downloads
Cite This
We present the formula for the number of monic irreducible polynomials of degree n over the finite field F-q where the coefficients of x(n)(-1) and x vanish for n >= 3. In particular, we give a relation between rational points of algebraic curves over finite fields and the number of elements a is an element of F-qn for which Trace(a) = 0 and Trace(a(-1)) = 0.
Subject Keywords
Irreducible polynomials
,
Finite fields
,
Trace function
,
Algebraic curves
,
CURVES
,
ENUMERATION
,
GF(2)
URI
https://doi.org/10.1007/s10623-022-01088-2
https://hdl.handle.net/11511/99031
Journal
DESIGNS, CODES, AND CRYPTOGRAPHY
DOI
https://doi.org/10.1007/s10623-022-01088-2
Collections
Graduate School of Applied Mathematics, Article
Suggestions
OpenMETU
Core
L-Polynomials of the Curve
Özbudak, Ferruh (2014-09-28)
Let chi be a smooth, geometrically irreducible and projective curve over a finite field F-q of odd characteristic. The L-polynomial L-chi(t) of chi determines the number of rational points of chi not only over F-q but also over F-qs for any integer s >= 1. In this paper we determine L-polynomials of a class of such curves over F-q.
A note on the minimal polynomial of the product of linear recurring sequences
Cakcak, E (1999-08-06)
Let F be a field of nonzero characteristic, with its algebraic closure, F. For positive integers a, b, let J(a, b) be the set of integers k, such that (x - 1)k is the minimal polynomial of the termwise product of linear recurring sequences sigma and tau in F ($) over bar, with minimal polynomials (x - 1)(a) and (x - 1)(b) respectively. This set plays a crucial role in the determination of the product of linear recurring sequences with arbitrary minimal polynomials. Here, we give an explicit formula to deter...
Explicit maximal and minimal curves over finite fields of odd characteristics
Özbudak, Ferruh (2016-11-01)
In this work we present explicit classes of maximal and minimal Artin-Schreier type curves over finite fields having odd characteristics. Our results include the proof of Conjecture 5.9 given in [1] as a very special subcase. We use some techniques developed in [2], which were not used in [1].
Additive polynomials and primitive roots over finite fields
Özbudak, Ferruh (2001-01-01)
We prove existence of primitive roots with a prescribed nonzero image using the arithmetic of algebraic function fields for a class of polynomials over sufficiently large finite fields.
Classification of function fields with class number three
BİLHAN, Mehpare; Buyruk, Dilek; Özbudak, Ferruh (2015-11-01)
We give the full list of all algebraic function fields over a finite field with class number three up to isomorphism. Our list consists of explicit equations of algebraic function fields which are mutually non-isomorphic over the full constant field.
Citation Formats
IEEE
ACM
APA
CHICAGO
MLA
BibTeX
Y. Çakıroğlu, O. Yayla, and E. S. Yılmaz, “The number of irreducible polynomials over finite fields with vanishing trace and reciprocal trace,”
DESIGNS, CODES, AND CRYPTOGRAPHY
, vol. 1, no. 1, pp. 1–1, 2022, Accessed: 00, 2022. [Online]. Available: https://doi.org/10.1007/s10623-022-01088-2.